【Eisai】 Astopylin S 45 tablets
Astophilin S is a cough suppressant and expectorant that contains ingredients that dilate constricted bronchi、 suppress the onset of coughing、 and suppress allergies.
It comes in sugar-coated tablets that are easy to swallow.
In stock
SKU
4987028106456
US$12.39
Astophilin S is a cough suppressant and expectorant that contains ingredients that expand constricted bronchi、 ingredients that suppress the occurrence of coughing、 and ingredients that suppress allergies.
It is a sugar-coated tablet that is easy to swallow.
[Efficacy/Effects]
Coughs accompanied by wheezing (wheezing、 whistling)、 coughing、 and phlegm
[Dosage/Administration]
Take the following amount with water or hot water after each meal.
[Age: Single dose: Number of times to take]
Adults (15 years and older): 1 tablet: 3 times a day
Children (under 15 years old): Do not take
[Ingredients]
The following ingredients are contained in the daily dose of 3 tablets for adults.
[Ingredients: Content]
Diprophylline: 225mg
dl-Methylephedrine hydrochloride: 18.75mg
Noscapine: 30mg
Diphenhydramine hydrochloride: 45mg
Additives: Talc、 Ca carbonate、 corn starch、 hydroxypropyl cellulose、 carnauba wax、 titanium oxide、 stearic acid、 magnesium stearate、 shellac、 silicon dioxide、 sucrose、 hypromellose、 pullulan、 povidone、 macrogol、 Ca hydrogen phosphate
[Caution]
★Things you should not do
[If you do not follow these precautions、 your current symptoms may worsen or side effects or accidents may occur more easily]
1. Do not use any of the following medicines while taking this drug.
Other antitussives、 expectorants、 cold medicines、 sedatives、 oral medications containing antihistamines (oral medications for rhinitis、 motion sickness medications、 allergy medications、 etc.)
2. Do not drive a vehicle or operate machinery after taking this drug.
(Sleepiness、 etc. may occur.)
3. Do not take this medicine if you are breastfeeding、 or if you take this medicine、 avoid breastfeeding.
★ Consult
1. The following people should consult a doctor、 pharmacist、 or registered distributor before taking this medicine.
(1) Anyone currently receiving medical treatment from a doctor
(2) Pregnant women or those suspected to be pregnant
(3) Elderly people
(4) Anyone who has previously experienced allergic symptoms from medicine、 etc.
(5) Anyone with the following symptoms: high fever、 difficulty urinating
(6) Anyone who has been diagnosed with the following: heart disease、 high blood pressure、 diabetes、 glaucoma、 thyroid dysfunction、 epilepsy
2. If the following symptoms appear after taking this medicine、 these may be side effects、 so immediately discontinue use and consult a doctor、 pharmacist、 or registered distributor with the package insert.
[Affected area: Symptoms]
Skin: rash、 redness、 itchiness
Digestive system: nausea、 vomiting、 loss of appetite
Nervous system: dizziness
Circulatory system: palpitations
Urinary system: difficulty urinating
3. The following symptoms may occur after taking this medicine. If these symptoms persist or worsen、 discontinue use and consult a doctor、 pharmacist、 or registered distributor with the package insert.
Dry mouth、 drowsiness
4. If symptoms do not improve after taking the medicine 5 to 6 times、 discontinue use and consult a doctor、 pharmacist、 or registered distributor with the package insert.
Japanese Product Name | 【エーザイ】 アストフィリンS 45錠 |
---|